# SDR 9600202704

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND PORTABLE EMERGENCY EXIT LIGHT AT FORWARD GALLEY SERVICE DOOR INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY AND BATTERIES, CHECKED OK.
